# SDR V0XR413Y030511015

- Difficulty date: March 5, 2011
- Submitted: March 5, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 14,132 hours, 9,773 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Insulation
- Condition: Saturated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT DOOR HAS WET INSULATION BAGS.  R & R INSULATION BLANKET IN LT OVERWING EMERGENCY EXIT DOOR IAW AMM 25-82-02-400-803.
